# SDR F3LA200600063

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 10,074 hours, 5,205 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLIGHT CREW REPORTED -Y- HYDRAULIC SYSTEM LEVEL LOW.  AS A PRECAUTIONARY MEASURE, AN EMERGENCY WAS DECLARED UPON LANDING AT PDX.  REPLACED NR 2 ENGINE YELLOW SYSTEM CASE DRAIN RETURN LINE FOR LEAKING.  RAN NR 2 ENGINE.  OPS AND LEAK CHECKED NORMAL.  NO LEAKS NOTED.  REF AMM 29-13-49-000-008 AND 29-13-49-400-008.
